# SDR R61A2022111900733

- Difficulty date: October 26, 2022
- Submitted: November 19, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF III FLOOR STRUCTURE UPPER SHEET AFT OF RH INBD SEAT TRACK BETWEEN FR 85 AND FR 86. R&R'ED UPPER SHEET AFT OF RH INBD SEAT TRACK BETWEEN FR 85 AND FR 86. IAW EMB 170/175 SRM 51-41-01 AND SRM 51-43-01
